# SDR 98ZZZM901

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 70522
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5609 - REPORTED LT FIRE T-HANDLE AND FIRE LOOP WERE ILLUMINATED.  INTERMITTENTLY IN FLIGHT.  MAINTENANCE FOUND LOOSE WIRE AT LOOP CONNECTOR.  WIRE WAS RESOLDERED, PERFORMED GROUND RUN OPS CHECK NORMAL.  (M)
